# SDR SWIA201023460

- Difficulty date: January 10, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,158 hours, 40,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6241 - EMERGENCY EXIT LIGHT ON BULKHEAD INOP.  RESECURED TERMINAL ON BACK SIDE OF LIGHT FIXTURE.
